Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for vitiligo on the back

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 3757 Questions

default
Posted on Fri, 10 Mar 2017 in Skin Hair and Nails
Question: There is a rash on my back and the color has gone out of my lips. In the corner of my mouth the color is all gone, almost white in color. What could this be?
doctor
Answered by Dr. Asmeet Kaur Sawhney 22 minutes later
Brief Answer:
Seems to be vitiligo, upload pictures of back

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I have reviewed the attached photograph and it seems to be vitiligo of the lips which is an immune mediated depigmenting disorder of the skin.
I would recommend you to upload the photographs of your back so that I can have a clearer picture of the condition and can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 1 hour later
This is the best I could do. On the left side of my neck and right shoulder.
doctor
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Are you talking about hypopigmented spots ?

Detailed Answer:
I have reviewed the attached photographs but they are not clear.
Are you talking about the depigmented or hypopigmented spots?
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Skin rash

doctor1 MD

Good evening, I had a recent bout of what my GP described as gastro virus. Symptoms were bloating , severe cramping with constant burping and flatulence . No vomiting or diarrhoea. I had feverish feelings but no high temp. This lasted for 4 days and is thankfully almost gone. The day I went to my GP (4th day) I was developing a rash on my face and forehead . I thought it might be the stress of the previous days and nights. My GP didnt have an opinion. This has gotten somewhat worse. It is not itchy but has a burning sensation and very noticeboard. I was wondering if this might be an after effect of my stomach ailment or something else. I have been applying a mild moisturiser with no effect as yet. Thank you for any advice.

doctor1 MD

Hi! I am a 44 year old woman who was diagnosed with Mono approx 1 mo ago. initially I was feeling malaise, exhaustion and my throat swelled up w soreness and I lost my voice. I was diagnosed with Strep, tx with Amoxicillan and then 6 days on the antibiotic I started getting random welts on my body, very itchy and pins and needles type feeling on the palms of my hands and soles of my feet. I then broke out in a rash. So I took myself off the Amox. thinking I may be ahving an allergic reaction and took Benadryl. Being I was away I came home 9 days after tat still feeling malaise. rash not so bad but the itchy palms and feet were still there. My throat swelled up again and I went bk to the MD. he then drew titers for Scarlet fever and Mono. I was then diagnosed with Mono! I was told fluids, bedrest and Zyrtec D as well as Advil for pain. I am starting to feel like myself however, the itcy and pins and needles feeling in both palms of my hands and feet have reappeared. I tend to still get random welts that don t hurt or itch, they just appear like blotches and disappear after some time. I am concerned that these symptoms are not a part of this diagnosis. What else could it be? Thanks...Maria

doctor1 MD

I had a shingles shot on 1/7/14. The soreness and slight rash has diminished. Lat night I had a headache. This morning I woke up with the same headache and I am dizzy. Is this a side affect and how long will it last? And what can I do about it? Thank you, Donna Means

doctor1 MD

I have a red rash all over my face. First it gets very bumpy feeling the the red rash comes and it itches sometimes. What might be causing this? I have been allergy tested and have no allergies. I have been to several Doctors and still no answer.

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?